# SDR QXEA200701259

- Difficulty date: August 3, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - LIGHT CORROSION AT GALLEY AFT OUTBOARD MOUNT POINT ON FUSELAGE AT STATION X237 - X239.  REPAIRED IAW SRM 51-20-11, 51-20-16, AND 51-20-36.
